Just started Buserelin injections!

Hi everyone!

I'm onto day 3 of my first cycle and surprising myself at being able to inject!

I've noticed that a small amount of the medication leaks from the injection site even though I leave the needle in about 10 seconds after its empty, is this normal?

Also, today I tried an ice pack beforehand to try and stop the sting and it made it much easier, I'm hoping not to be told that's a bad thing to do for some reason?!

I'm obviously over analysing it all but need my mind putting to rest!

4 Replies

  • Hi amanda85. This is a common thing to happen, and I’m sure you will still be getting plenty of the Buserelin. Try stretching your skin prior to injecting, and hold it stretched. This causes a zig-zag effect and stops leakage. Good luck with the rest of your cycle. Diane

  • Hi Amanda85, how are you finding the injections, are they painful? I'm getting a bit nervous about starting mine though it's not until after Christmas.

  • Don't be nervous! I'm the biggest wuss with needles and its daunting but I'm doing them!

    I takes a minute to compose myself then I just go for it. I'm using an ice pack for a minute first and that helps.

    The needles isn't the worst it's the medication stinging under the skin as it goes in I don't like.

    Just give yourself plenty of time and don't think about it too much x

  • Thanks for replying :) I'm sure I'll be ok, it's just doing it the first couple of times I guess.

You may also like...